MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX SPINAL EPIDURAL CUSTOM TRAY; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD; INC. PORTEX SPINAL EPIDURAL CUSTOM TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number A3169-17/27
Medical Device Problem Codes Difficult to Flush (1251); Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the catheter to a smiths medical portex spinal epidural custom tray was noted to have a hole about 6 inches proximal to the connector.The clinician had been called to the patient's bedside to give a bolus when the hole was found and that it had leaked onto the patient's bed.The clinician had stated that earlier that day, the catheter was unable to be flushed through the yellow connector.The yellow connector was reopened and then successfully flushed.There were no reported adverse patient effects.

Brand Name
PORTEX SPINAL EPIDURAL CUSTOM TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8319078
Report Number3012307300-2019-00629
Device Sequence Number1526966
Product Code CAZ
UDI-Device Identifier15019517142693
UDI-Public15019517142693
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
E332605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Catalogue NumberA3169-17/27
Device Lot Number3672362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1